Joaquín Rodrigues Jacinto

joaquin.rodrigues-jacinto at universite-paris-saclay point fr


At present, I am doing a postdoc at the Université Paris Saclay in the research group of Vincent Pilloni. I finished my thesis in the university of Paris VI under the supervision of Pierre Colmez. After that, I held a postdoc position at University College of London with Sarah Zerbes and at the Aix-Marseille université with Raphaël Beuzart-Plessis.

My research area is mainly in Algebraic Number Theory and Arithmetic Geometry. I am interested in the construction of p-adic L-functions, mostly through the use of Euler Systems and Perrin Riou's philosophy, and their connection to the p-adic Langlands correspondence. I also work in the study of special values of L-function framed in the setting of Deligne-Beilinson and Tate conjectures. Lately, I have also been working on the application of Condensed Mathematics to the theory of p-adic locally analytic representations.


  • Algebraic cycles and functorial lifts from G2 to PGSp6

(with Antonio Cauchi and Francesco Lemma) (arXiv:2202.09394), preprint 2022, 57 pages.

  • Higher regulators of Siegel sixfolds and non-critical values of spin L-functions

(with Antonio Cauchi and Francesco Lemma) (arXiv:2204.05163), preprint 2022, 39 pages.

  • On higher regulators of Siegel varieties

(with Antonio Cauchi and Francesco Lemma), (arXiv:1910.11207), preprint 2019 (revised in 2022), 30 pages.


  • Solid locally analytic representations of p-adic Lie groups

(with J.E. Rodríguez-Camargo) to appear in Representation Theory (arXiv:2110.11916)

  • Norm-compatible systems of Galois cohomology classes for GSp6

(with Antonio Cauchi) Documenta Mathematica 25 (2020), 911-954 (arXiv:1807.06512, published version)

  • Arithmetic families of (φ,Γ)-modules and locally analytic representations of GL2(Qp)

(with Ildar Gaisin) Documenta Mathematica 23 (2018), 1313-1404 (arXiv:1703.01627, published version)

  • La conjecture ε locale de Kato en dimension 2

Mathematische Annalen 372-3 (2018), 1277--1334 (arXiv:1702.05637, published version),

  • (φ,Γ)-modules de de Rham et fonctions L p-adiques

Algebra & Number Theory 12-4 (2018), 885--934 (arXiv:1702.05636, published version)

  • (φ,Γ)-modules de de Rham et fonctions L p-adiques

(Ph.D. Thesis) (link).

Other writings

  • Introduction to p-adic L-functions (lecture notes of a course with Chris Williams) (link).

  • Cohomology of Arithmetic Groups (link).

  • Torema de Krein-Milman, Concurso de monografías UMA (link).

  • Teorema de Stokes en variedades (with Ramiro Lafuente), Concurso de monografías UMA (link).